# SDR CALA2021090101463

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 97,499 hours, 12,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 67367
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY LIGHT FOUND INOP REFER HAECO NON-ROUTINE NO.94 53432,ORIGINATED BY EMP:V905504,SPEC NO.B777-33-3-7011. PERFORMED BY EMP:V905507,REPLACED DR L3 M33406 BATTERY AND BATTE RY CHARGER AND DID A TEST OF BATTERY AND PNR SUPPLY,RESULT FOUND NORMAL REF AMM 33-51-06-960-802 REV.92A & AMM 33-51-06-960-803 REV.92A. IDT BY EMP:V905504.
